Abstract

Improvement in cloaking performance by the design of distributions of the constitutive parameters is investigated. The distributions are changed by employing Navier’s equation with various distributions of Young’s modulus as the partial differential equation for the solution of the Jacobian transformation matrix used in transformation optics. The cloaking performance is evaluated by Hamiltonian-based ray tracing. The numerical results show the proposed design method can improve the cloaking performance. The design method can contribute to the realization of large-scale cloaking devices by taking account of the finite resolution of the manufacture.

© 2017 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Electromagnetic cloaking in convex and concave media with surface modelled as a parameterised function

H. H. Sidhwa, R. P. Aiyar, and S. V. Kulkarni
Opt. Express 23(12) 15641-15656 (2015)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (10)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Tables (2)

You do not have subscription access to this journal. Article tables are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (12)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription